# SDR DALA2023051003680

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,833 hours, 8,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 WHILE PERFORMING INSPECTION, SEAT 1G SEATBELT FAILED. CORRECTIVE ACTION: REMOVED AND REPLACED 1G SEATBELT. (4683436)
